Ask a Dog Vet and Get Answers to Your Dog Veterinary Questions
Welcome and thanks for asking your question. My name is***** am a licensed veterinarian. I am not set up to make a live call. But, I am happy to answer your question on this thread. First I need to ask you a few questions so that I can be well informed and give you the best advice.
1- Is she showing any symptoms?
2- Any vomiting?
3- Is she drinking more than usual?
Friend, typically we get concern about gastrointestinal ulceration and kidney failure with Advil (ibuprofen) with doses above 100-125mg/kg, doses above 400mg/kg we also see central nervous system symptoms like: seizures, coma, difficulty walking, etc. In this case, based on weight your dog took a dose of 414mg/kg. So, if she is not showing any symptoms and never did I really have to question if she took such a large amount of Advil. After 1 week without any symptoms, very likely she is going to be fine. To be on the safe side I would have her checked by family veterinarian for blood work to check her kidneys.
Please do not forget to rate my answer - I hope you found it to be excellent. If there’s more I can do, please use the reply tab and let me know. It’s my goal to provide you with excellent service." Thank you for your business and I hope to work with you again soon!Dr. Peter
If she is drinking more than usual this could be an indication that her kidneys are being affected. This further supports having her checked by vet for blood work. In addition, start her on IV fluids for supportive care.
I am sorry for the delay in response. I was offline by the time you came back.
Yes, if her kidneys are affected it is very serious, if she is not provided supportive care of IV fluids it could be fatal. For this reason it is important that she is seen by a veterinarian.